# SDR CA141008001

- Difficulty date: September 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE TAKEOFF WAS ABORTED DUE TO NR 2 ENGINE TORQUE INDICATING ONLY 56 PERCENT AT THE TAKEOFF DETENT.  THE ACFT RETURNED TO THE GATE AND RETURNED TO SERVICE AFTER THE FUEL CONTROL, FLOW DIVIDER AND FADEC WERE REPLACED.
